Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 11 > N Positive Integers Whose Product is Equal to...
< Back to Volume

N Positive Integers Whose Product is Equal to M-Times of their Sum

Download PDF

Abstract:

In this article, the problem proposed by Hitesh Jain (2014) has been solved and generalized.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 11)
Pages:
21-22
DOI:
10.18052/www.scipress.com/BSMaSS.11.21
Citation:
S. Kumar and H. Kishan, "N Positive Integers Whose Product is Equal to M-Times of their Sum", The Bulletin of Society for Mathematical Services and Standards, Vol. 11, pp. 21-22, 2014
Online since:
Sep 2014
Export:
Distribution: